Taking insulin in my veins

21Rose'syearsT1
By 21Rose'syearsT1 Latest Reply 2013-12-16 09:41:19 -0600
Started 2013-12-13 22:49:59 -0600

I keep having thoughts of taking my insulin in my veins. I don't know what to do. Please help, is it a bad idea?

Tags: insulin

13 replies

jayabee52
jayabee52 2013-12-15 18:11:07 -0600 Report

My late wife Jem had to take insulin, via an intraveinous drip. But she had BG levels 600 + at the time and the ER Docs monitored her progress while she was coming down. THAT is the only reason and the only conditions under which insulin of any kind is to be injected into a blood vessel. (and no, if didn't kill her, she died in July 2010 due to her heart problems)

Catherine Robare
Catherine Robare 2013-12-14 22:01:58 -0600 Report

Darlin please listen, I am type 1 & in the medical field, it would bring your sugar down too quickly to recover from a sudden low. The fast acting Humalog / novologs act in in 15 minutes, way faster than they use to. And a venous stick hurts way more than a sub Q stick(under the skin) you'd be seizing before you knew it!

buffy360
buffy360 2013-12-14 21:36:53 -0600 Report

It is NOT designed to be delivered that way! You would cause so many other problems for yourself.
Please discuss this idea with your Doctor!